Can terazosin be taken in the morning instead of bedtime?
Question posted by Propsara on 6 March 2014
Last updated on 16 May 2020 by robert hardeveld
No, preferably at bedtime , unless you work night shifts.
By taking the product at bedtime one will prevent unwanted side effects to take place over daytime, the most active period for the average user.
You can take it a dinnertime, but you should always take it at the same time and as masso has said, if you get dizzy you should take it at bedtime.
The literature of this site says the following:
Terazosin lowers blood pressure and may cause dizziness or fainting, especially when you first start taking it, or when you start taking it again. You may wish to take this medication only at bedtime if it causes you to feel light-headed. Call your doctor if you have severe dizziness or feel like you might pass out.
You may feel very dizzy when you first wake up. Be careful when standing or sitting up from a lying position.
- Terazosin uses and safety info
- Terazosin information for Healthcare Professionals (includes dosage details)
- Side effects of Terazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.